# SDR 251TR0005

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,813 hours, 24,601 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: 8TJ85GAZ
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING FUEL OUT OF FWD SIDE OF FUEL FLOW TRANSMITTER.  REPLACED NR 1 ENGINE FUEL FLOW TRANSMITTER PER MM 73-31-12.  LEAK AND OPS CHECK OK DURING ENGINE RUN PER MM 71-00.
